Jump to content
In this section we have spot diagnoses posted on a daily basis since June 2010, now over 1700! You can review the archived cases and read the suggested diagnoses by users and the final comment by Dr Uma Sundram, the Editor-in-Chief and main spot diagnosis host. Case are uploaded each week day by 10 a.m. UK time with the correct diagnosis will generally be posted at 8 p.m. UK time. Why not view the most recent spot diagnosis and proffer a diagnosis?

Case Number : Case 1341 - 13 August Posted By: Guest

Please read the clinical history and view the images by clicking on them before you proffer your diagnosis.
Submitted Date :
   (0 reviews)

53 year-old female with metastatic breast carcinoma who presented with a maculopapular rash. This biopsy is from the abdomen.

Case posted by Dr Hafeez Diwan


  Report Record

User Feedback


Arti Bakshi

Posted

?epidermotropic metastatic carcinoma. (will need immunos to confirm and exclude pagetoid Bowens). Very unusual presentation!

Share this comment


Link to comment
Share on other sites

Dr. Mona Abdel-Halim

Posted

Yes, agree with Arti. Epidermotropic metastatic carcinoma. The clinical description of maculopapular eruption speaks against Bowen's.

Share this comment


Link to comment
Share on other sites

Guest Romualdo

Posted

I think these atypical cells are keratinocytes. In my oppinion this is a toxic effect of a chemotherapeutic drug.

Share this comment


Link to comment
Share on other sites

Dr. Mona Abdel-Halim

Posted

Good suggestion Romualdo, but with the cell with signet ring appearance in the third image I think metastasis is favored. Besides, as much as I remember, the keratinocyte toxic reactions to chemotherapeutics does not produce specific clinical reactions, they r found as incidental changes in skin biopsies of other lesions as much as I remember. Anyways, immunos r needed..

Share this comment


Link to comment
Share on other sites

Really nice case!
I agree with epidermotropic metastasis. IHQ needed.

Share this comment


Link to comment
Share on other sites

Dr. Hafeez Diwan

Posted

I called this chemotherapy effect.

Share this comment


Link to comment
Share on other sites



Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...